# SDR ASOA20130914223V

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 145859
- Aircraft time: 24,565 hours, 14,506 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 14540752403
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FWD CARGO DOOR TORSION BAR BRACKET CRACKED FRM 61, STR 4R-5R.  MX R & R FWD CARGO DOOR TORSION BAR BRACKET AT FRAME 61, STRINGER 4R-5R IAW IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
